Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Orthogonal systems of hypersurfaces in a general Riemann space


Author: Luther Pfahler Eisenhart
Journal: Trans. Amer. Math. Soc. 25 (1923), 259-280
MSC: Primary 53A07
MathSciNet review: 1501243
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A07

Retrieve articles in all journals with MSC: 53A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1923-1501243-2
Article copyright: © Copyright 1923 American Mathematical Society